MathSciNet Relay Station
MathSciNet bibliographic data
MR2795403 (2012e:92076) 92D30 (34D23 34K20)
Xu, Rui Global dynamics of an HIV-1 infection model with distributed intracellular delays. Comput. Math. Appl. 61 (2011), no. 9, 2799–2805.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement